# SDR 2008UALA05553

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 72,995 hours, 8,986 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L DOOR MOUNTED EMERG EVAC LIGHT ONLY STAYS ON FOR A FEW SECONDS.  FOUND FAULTY LAMP.  REPLACED LAMP, OP CHECK GOOD.  AC OK FOR SERVICE.
